# SDR CALA2019062210994

- Difficulty date: June 18, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11164
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER LOBE FUSELAGE FRAME AT STA 440 BETWEEN S-8R AND S-9R HAS CRACK AT I/B FASTENER HOLE FOR AC OUTLET EXTRUSION SUPPORT BRACKET (REPAIR PER W/C SEQ #1655 FIG 3 STEP 9) REPAIRED CABIN FRAME AT STA 440 STR8R PER ECRA 5310-07627.
